Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Upper inner thighs swelling, itching after surfing, scuba diving. New scars forming. Are they stretch marks?

It seems like after i surf or go scuba diving my upper inner thighs, where my stretch marks are (i m slightly above average for my weight) some new ones I think swell up and become itchy painful and scabby. They could form on top of old ones or turn into new scars. They especially hurt when they rub against wet clothing. They feel like pimples and most lines are just a row of these dots. What are they? Are they stretch marks?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
fungal infections as fungus is the disease which involves there areas and in moiture zone it is triggered
keep dry and airy
take fluconazole 150 mg once a week for 2 months
add antiallergic sos for itch
apply antifungal ointment in the area after drying can use antifungal powder
dry after diving
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor